37 results
A nonabelian Fourier transform for tempered unipotent representations
- Part of
-
- Journal:
- Compositio Mathematica / Volume 161 / Issue 1 / January 2025
- Published online by Cambridge University Press:
- 12 March 2025, pp. 13-73
- Print publication:
- January 2025
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
On quasi and weak Steinberg characters of general linear groups
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society , First View
- Published online by Cambridge University Press:
- 19 December 2024, pp. 1-18
-
- Article
-
- You have access
- HTML
- Export citation
A local-global principle for unipotent characters
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 12 / 2024
- Published online by Cambridge University Press:
- 17 December 2024, e125
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
E-Polynomials of Generic \mathbf {\operatorname {\mathrm {GL}}_n\rtimes \!<\!\sigma \!>\!}~-Character Varieties: Branched Case
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 11 / 2023
- Published online by Cambridge University Press:
- 18 December 2023, e116
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
EXTENSIONS OF CHARACTERS IN TYPE D AND THE INDUCTIVE MCKAY CONDITION, I
- Part of
-
- Journal:
- Nagoya Mathematical Journal / Volume 252 / December 2023
- Published online by Cambridge University Press:
- 08 September 2023, pp. 906-958
- Print publication:
- December 2023
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Weights in a Benson-Solomon block
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 11 / 2023
- Published online by Cambridge University Press:
- 04 July 2023, e60
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Trivial source character tables of \operatorname{SL}_2(q), part II
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 66 / Issue 3 / August 2023
- Published online by Cambridge University Press:
- 30 June 2023, pp. 689-709
-
- Article
- Export citation
Intersection theorems for finite general linear groups
- Part of
-
- Journal:
- Mathematical Proceedings of the Cambridge Philosophical Society / Volume 175 / Issue 1 / July 2023
- Published online by Cambridge University Press:
- 16 February 2023, pp. 129-160
- Print publication:
- July 2023
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
COHOMOLOGY OF THE BRUHAT–TITS STRATA IN THE UNRAMIFIED UNITARY RAPOPORT–ZINK SPACE OF SIGNATURE (1,n-1)
- Part of
-
- Journal:
- Nagoya Mathematical Journal / Volume 250 / June 2023
- Published online by Cambridge University Press:
- 23 November 2022, pp. 470-497
- Print publication:
- June 2023
-
- Article
- Export citation
Products of derangements in simple permutation groups
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 10 / 2022
- Published online by Cambridge University Press:
- 23 September 2022, e83
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Quasi-isolated blocks and the Alperin–McKay conjecture
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 10 / 2022
- Published online by Cambridge University Press:
- 28 June 2022, e48
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Corrigendum to ‘Endoscopy for Hecke categories, character sheaves and representations’
- Part of
-
- Journal:
- Forum of Mathematics, Pi / Volume 9 / 2021
- Published online by Cambridge University Press:
- 30 November 2021, e11
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
The fields of values of characters of degree not divisible by p
- Part of
-
- Journal:
- Forum of Mathematics, Pi / Volume 9 / 2021
- Published online by Cambridge University Press:
- 15 February 2021, e2
-
- Article
-
- You have access
- Open access
- Export citation
Low-dimensional representations of finite orthogonal groups
- Part of
-
- Journal:
- Mathematical Proceedings of the Cambridge Philosophical Society / Volume 171 / Issue 3 / November 2021
- Published online by Cambridge University Press:
- 26 January 2021, pp. 585-606
- Print publication:
- November 2021
-
- Article
- Export citation
THE INDUCTIVE BLOCKWISE ALPERIN WEIGHT CONDITION FOR TYPE {\boldsymbol{\mathsf{C}}} AND THE PRIME \textbf{2}
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society / Volume 113 / Issue 1 / August 2022
- Published online by Cambridge University Press:
- 06 November 2020, pp. 1-20
- Print publication:
- August 2022
-
- Article
- Export citation
ENDOSCOPY FOR HECKE CATEGORIES, CHARACTER SHEAVES AND REPRESENTATIONS
- Part of
-
- Journal:
- Forum of Mathematics, Pi / Volume 8 / 2020
- Published online by Cambridge University Press:
- 28 May 2020, e12
-
- Article
-
- You have access
- Open access
- Export citation
MULTIPLICITY ONE AT FULL CONGRUENCE LEVEL
- Part of
-
- Journal:
- Journal of the Institute of Mathematics of Jussieu / Volume 21 / Issue 2 / March 2022
- Published online by Cambridge University Press:
- 15 May 2020, pp. 637-658
- Print publication:
- March 2022
-
- Article
- Export citation
SERRE WEIGHTS AND BREUIL’S LATTICE CONJECTURE IN DIMENSION THREE
- Part of
-
- Journal:
- Forum of Mathematics, Pi / Volume 8 / 2020
- Published online by Cambridge University Press:
- 25 March 2020, e5
-
- Article
-
- You have access
- Open access
- Export citation
CHARACTER LEVELS AND CHARACTER BOUNDS
- Part of
-
- Journal:
- Forum of Mathematics, Pi / Volume 8 / 2020
- Published online by Cambridge University Press:
- 24 January 2020, e2
-
- Article
-
- You have access
- Open access
- Export citation
ON p-GROUPS WITH AUTOMORPHISM GROUPS RELATED TO THE CHEVALLEY GROUP G_{2}(p)
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society / Volume 108 / Issue 3 / June 2020
- Published online by Cambridge University Press:
- 08 January 2020, pp. 321-331
- Print publication:
- June 2020
-
- Article
- Export citation